# SDR DALA2023071205632

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50032
- Aircraft time: 9,205 hours, 4,333 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER AMDS 5742-01028-02A. LH WING SLAT TRACK #8 HAS CORROSION ON LOWER FORWARD SURFACE, AND UPPER AFT SURFACE. THIS HAS BEEN PREVIOUSLY REWORKED. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 006-0001:5742-01028-02A/003 00006 REPAIRED TRACK PER AMDS 5742-01028-02A AND ER/A 607871-14AD REV A AND PRI 607871-14AD REV 0. (LP# 2858708)
